# SDR YENA20090713073

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 4,570 hours, 2,581 cycles
- Engine: Ge CF3410E6
- Engine time: 4,570 hours, 2,581 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11P05V532
- Part serial: LMDL4426
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,570 hours, 2,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE ENG 1 TLA EICAS MSG APPEARED IN FLIGHT.  FOLLOWED QRH AND DIVERTED TO NEAREST SUITABLE AIRPORT.  THE NUMBER 1 ENGINE FAILED WHILE TAXIING IN TO THE GATE.  MSG PRESENT FAIL ICON ON NR 1 N1 GAUGE.  ENGINE 1 FAIL MSG ACCOMPANIED ENG 1 NO DISPATCH ENG SHORT DISPATCH.  THREE MINUTES AFTER SHUTDOWN OF THE ENGINE NR 1,  RECEIVED THE ENG/NO DISPATCH AND ASSOCIATED FADEC FAULT MESSAGE.  REMOVED AND REPLACED ENG NR 1 FADEC IAW AMM 73-21-01.  PERFORMED OPS CHECK AND CHECK GOOD.  PERFORMED HIGH POWER ENGINE RUN IAW AMM CH 72-00-00.  NO DEFECTS NOTED.  OK TO CONTINUE SERVICE.
